# SDR ASAA2023031442350

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,729 hours, 16,951 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 19293
- Condition: Faulty
- Location: Left Nacelle Str
- Part time: 24,015 hours, 10,288 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SLIT CLIMBING FL200 LEFT 5PSI, RIGHT 45 PSI, CLIMBING FL 340 LEFT 6PSI, RIGHT 45PSI, LEVEL 370 LEFT 6PSI, RIGHT 43PSI DESCENT FL 310 LEFT 6PSI, RIGHT 20PSI POWER IDLE3, FL 240 LEVEL 6PSI RIGHT 50PSI 15000 RIGHT 25PSI, LEFT 5 PSI, AFTER LANDING AND BLEEDS ESTABLISHED ON APU RIGHT DUCT 25PSI, LEFT DUCT 20PSI. GROUNDED - YES. PERFORMED VISUAL INSP OF PCCV PRSOV AND HSV ALL VALVES ARE IN CORRECT POSITION AND ROTATE FREELY WHEN MANUALLY ENGAGED. REF B737-800 FIM 36-10 TASK 810 STEP F.3. PERFORMED FIM TASK 36-10 TASK 810, NO LEAKS IN SYSTEM FOUND OR DEFECTS NOTED. REMOVED AND REPLACED PRECOOLER CONTROL VALVE 390 SENSOR IN REF TO B737-800 AMM 36-12-03. REMOVED AND REPLACED THERMOSTAT 450 SENSOR IN REF TO AMM 36-11-05. PERFORMED ENG. RUN ENG WITH NO DEFECTS NOTED. DUCT PRESSURES ALL NORMAL.
